Jump to content

Buspirone advice


Recommended Posts

I am wanting advise from anyone who has had a positive experience with buspirone. I started really low because I am really sensitive to meds. I’ve been on 2.5mg x 2 per day for almost 2 weeks (13 days). I just increased to 3.75 x 2 per day two days ago. I haven’t felt any significant change. I am on day 15 of taking the pills and tonight I am quite anxious. I’ve also been up and down with feeling low and there have been times when I have felt really agitated. Do I need to give it more time? Seems like a lot of people said they felt better within a week or two. What should I do? Any advise would be helpful. 

Link to comment
Share on other sites

Well I know 2 people that took it me and one of the few people in this world I trust.  It helped him but it didn't do anything for me.  It helps some people and others like me might feel like they didn't take anything at all.

Link to comment
Share on other sites

Well I take buspirone and found it was actually quite effective in reducing anxiety. Worked after about a week for me, but only after a dosage increase. When do you take it? I take one dose in the morning and one at night, if I miss adose I can tell I am more anxious within hours

Link to comment
Share on other sites

  • 3 weeks later...

I definitely am seeing some positive things from the buspirone just nervous about increasing. Extremebeginner how long after the increase did it take for you to notice a better change?

Link to comment
Share on other sites

It really does take a couple of weeks, essentially why psych drugs are hard to get on and off, you get the side effects but not the relief at the same time. Dont give up, and ask your doc or pharmacist if you are specifically concerned about its timing or efficacy

Link to comment
Share on other sites

The thing is I started the 5mg’s up from 3.75 six days ago. When I increased to the 5 it was time to go to a new refill which came from a different manufacturer. Idk if it is just the increase but since starting that new bottle I have zero energy and I don’t really feel any difference. At least before I was having some good days. I will give it more time and hope to God it helps. I have been on the buspirone (of course at low dose) for about 10 weeks now. I struggle to leave my house a lot. Idk if this drug is enough but the truth is I am terrified of going on an ssri as the side effects in the past have been absolutely horrendous.

Link to comment
Share on other sites

I understand you about the SSRI’s. Here is my situation, I am on an SSRI, (Trintellix), Busperione, and two anti psychotic medicines Seroquel and Abilify. I also take Clonemazepan as required, which is a benzodiazepine.

i suffer from severe depression and anxiety and I can anecdotally attest that each medicine is different in its effect.

feeling like you have no energy comes with anti depressants and anti anxiety meds, all of them, which is why they are not as effective for depression as they might otherwise be.

the one med I take that can make me sleepy a little is Clonemazepan but it doesnt rob me of my energy to do stuff, in fact it can help. Maybe speak with your doctor as to using a benzodiazepine to help you, as required, which is how i take it.

hope this makes sense

Link to comment
Share on other sites

On 8/18/2022 at 5:39 PM, Jemilu said:

I have been on benzos in the past and got addicted. It was a nightmare coming off of them. 

Sure I agree.  If that's the issue it was a nightmare quitting benzos for me too.  I had to be hospitalized to go through withdrawal.  I didn't have any issues quitting this medication.  When they stopped giving it to me I just moved on and honestly didn't think about it again.

Link to comment
Share on other sites

What dose did you start with and what dose was the most beneficial for you? I am on 5mg 2xday and I am not noticing much. I have been at that dose for about 2 weeks and I have been on buspirone for a total of about 12 weeks. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...